# SDR DL76G071304

- Difficulty date: October 5, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 69,413 hours, 15,115 cycles
- Engine: Ge CF680C2B6
- Engine time: 59,276 hours, 13,037 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695376
- Condition: Making Metal
- Location: Nr 2
- Part time: 59,276 hours, 13,037 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPN 4050 ON NR 2 ENGINE, FOUND FERROUS MATERIAL ON MAG CHIP DETECTOR MATERIAL SENT TO SHOP FOR EVALUATION.  DUE TO LAB FINDINGS, RECOMMEND ENGINE CHANGE.  REPLACED NR 2 ENGINE PER TRANS 1T161.
